# SDR 99ZZZX1421

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Aircraft serial: 0018
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: L630M1001052
- Condition: Making Metal
- Location: Main Rotor
- Part time: 419 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL CONTAMINATION OF OIL SYSTEM.
